Skip to Content

Math and Stat Profile

Profile Photo

Boshi Yang

Mathematical and Statistical Sciences

Assistant Professor

Martin Hall O204 [Office]


Educational Background

PhD, Applied Mathematical and Computational Sciences, University of Iowa, 2015
BS, Mathematics and Applied Mathematics, Zhejiang University, 2010

Research Interests

Quadratically Constrained Quadratic Programming, Conic Optimization, Mixed Integer Programming

Courses Taught

MATH 9880, Special Topic: Conic Programming.
MATH 8110, Nonlinear Programming.
MATH 8100, Mathematical Programming.
MATH 4400/6400, Linear Programming.
MATH 3110, Linear Algebra.
MATH 1060, Calculus of One Variable I.

Selected Publications

A. DeVries, W. Adams and B. Yang, "Convex Hull Representations of Special Monomials of Binary Variables", Optimization Letters, 13(5), 977-992 (2019).
B. Yang, K. Anstreicher and S. Burer, "Quadratic Programs with Hollows", Mathematical Programming Series A, 170(2), 541-553 (2018).
B. Yang and S. Burer, "Two-Variable Approach to the Two-Trust-Region Subproblem", SIAM Journal on Optimization, 26(1), 661-680 (2016).
S. Burer and B. Yang, "The Trust Region Subproblem with Non-Intersecting Linear Constraints", Mathematical Programming Series A, 149(1), 253-264 (2015).

Honors and Awards

Faculty Teaching Award, School of Mathematical and statistical Sciences, 2020.
Outstanding Service to Graduate Students, School of Mathematical and statistical Sciences, 2019.